# SDR CHQA20130127031

- Difficulty date: January 27, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 29,940 hours, 25,328 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,335 hours, 21,841 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 814
- Condition: Faulty
- Location: Brake System
- Part time: 12,884 hours, 12,436 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON LANDING THE CAPTAIN'S BRAKES SEEMED TO LOSE PRESSURE FOR APPROXIMATELY ONE SECOND AND THEN WOULD GRAB.  THE AIRCRAFT TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE BRAKE CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
